Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 5, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Apr 24, 2008, 12:14 AM CDT for Saline County, Kansas. It took effect at Apr 24, 2008, 2:42 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2008, 12:14 AM CDT (05:14 UTC)
- In effect from
- Apr 24, 2008, 2:42 AM CDT
- Expired
- Apr 24, 2008, 7:33 AM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Saline County, KS
The radar
The Topeka radar (KTWX), 125 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gypsum Creek below Gypsum (GYSK1).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06870300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KICT 240514
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1214 AM CDT THU APR 24 2008
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
GYPSUM CREEK NEAR GYPSUM AFFECTING SALINE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC169-241714-
/O.NEW.KICT.FL.W.0005.080424T0742Z-080425T0130Z/
/GYSK1.1.ER.080424T0742Z.080424T1200Z.080424T1330Z.NO/
1214 AM CDT THU APR 24 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE GYPSUM CREEK NEAR GYPSUM.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 PM WEDNESDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST... THE RIVER WILL CREST NEAR 15.5 FEET AROUND DAY BREAK.
THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...INCONVENIENCE FLOODING BEGINS TO OCCUR
AROUND THE AREA. ROAD OVERFLOW TO THE EAST OF THE GAGE SITE ON
LAPSLEY ROAD FOR ABOUT 1/4 MILE WILL LIKELY OCCUR.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
GYPSUM 15.0 14.9 WED 11 PM 15.5 10.7 8.4
$$
JMB2 follow-up statements
000
WGUS83 KICT 240749
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
249 AM CDT THU APR 24 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
GYPSUM CREEK NEAR GYPSUM AFFECTING SALINE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC169-241949-
/O.EXT.KICT.FL.W.0005.000000T0000Z-080425T0208Z/
/GYSK1.1.ER.080424T0451Z.080424T1200Z.080424T1408Z.NO/
249 AM CDT THU APR 24 2008
THE FLOOD WARNING CONTINUES FOR
THE GYPSUM CREEK NEAR GYPSUM.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 AM THURSDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 16.0 FEET
AROUND DAYBREAK. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
MORNING.
* IMPACT...AT 16.5 FEET...OVERFLOW ON THE EAST BANK OCCURS. THIS
INCLUDES FLOW OVER LAPSLEY ROAD AND CULVERT NEAR THE BRIDGE GAGE
SITE.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
GYPSUM CREEK
GYPSUM 15.0 15.4 THU 2 AM 10.0 8.0 6.9
$$000
WGUS83 KICT 241233
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
733 AM CDT THU APR 24 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
GYPSUM CREEK NEAR GYPSUM AFFECTING SALINE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC169-241303-
/O.CAN.KICT.FL.W.0005.000000T0000Z-080425T0208Z/
/GYSK1.1.ER.080424T0451Z.080424T0800Z.080424T1028Z.NO/
733 AM CDT THU APR 24 2008
THE FLOOD WARNING IS CANCELLED FOR
THE GYPSUM CREEK NEAR GYPSUM.
* AT 6:30 AM THURSDAY THE STAGE WAS 14.5 FEET.
* THE CREEK FELL BELOW FLOOD STAGE AT 5:28 AM THURSDAY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE CREEK WILL CONTINUE TO FALL TO 6.2 FEET BY FRIDAY
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
GYPSUM CREEK
GYPSUM 15.0 14.5 THU 6 AM 6.2 6.1 6.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Apr 23, 11:29 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 23, 11:29 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1129 PM CDT WED APR 23 2008 .AVIATION... FOR THE 06Z TAF SUITE...CONVECTION WILL REMAIN MOST NUMEROUS TO THE EAST OF THE KANSAS TURNPIKE THRU DAWN. AREAS OF IFR CIGS WILL DEVELOP ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS LATER TONIGHT. OTHERWISE BREEZY SOUTH WINDS WITH MAINLY MVFR CIGS INTO MIDDAY BEFORE MAINLY VFR AFTERWARD. SLIGHT CHANCE FOR CONVECTION BY THE END OF THE FORECAST VALID PERIOD THURSDAY EVENING...WHICH COULD BE SEVERE. FOR NOW JUST HAVE VCTS DUE TO MODEST CONFIDENCE. KED && .PREV DISCUSSION... /ISSUED 943 PM CDT WED APR 23 2008/ UPDATE... PER PREVIOUS POST...WILL BE CANCELING FLOOD WATCH FOR NORTHWEST COUNTIES OF THE FORECAST AREA. RAINFALL WAS MUCH LESS IN THESE AREAS TODAY...AND NOT ANTICIPATING SIGNIFICANT WIDESPREAD RAINS OVERNIGHT THERE. BEST FOCUS WILL REMAIN ALONG AND EAST OF THE KANSAS TURNPIKE OVERNIGHT. AREAS ON WESTERN FRINGE FROM MARION TO HUTCH-GREATER WICHITA MAY NOT SEE MUCH ADDITIONAL HEAVY RAINS...ALTHOUGH SOME AREAS WEST AND NORTH OF WICHITA DID SEE HEAVY RAINS EARLIER IN THE DAY...SO IT WILL NOT TAKE AS MUCH TO RENEW OR CONTINUE FLOODING IN SOME AREAS. MINOR TWEAKS TO OTHER GRID ELEMENTS OVERNIGHT. ON THE HYDROLOGIC SIDE...FLOODING ALONG THE COTTONWOOD RIVER ACROSS MARION COUNTY HAD COMMENCED AT DURHAM...AND WILL ALSO FURTHER DOWNSTREAM AT FLORENCE...THEN ACROSS CHASE COUNTY LATER TONIGHT AND THURSDAY. RIVER FLOOD WARNING IS IN EFFECT FOR THE COTTONWOOD RIVER. WILL CONTINUE COUNTY-WIDE FLOODING WARNING THROUGH THE NIGHT AS WELL FOR ALL OF MARION AND CHASE COUNTIES. KED PREV DISCUSSION... /ISSUED 846 PM CDT WED APR 23 2008/ UPDATE... WILL FIRE OUT INITIAL UPDATE TO MAINLY KEEP UP WITH CURRENT PRECIP TRENDS. CURRENTLY HAVE A VORT LOBE TRACKING ACROSS THE TX PANHANDLE/WESTERN OK...WHICH SHOWS UP NICE VIA WATER VAPOR IMAGERY. THIS ALSO CORRELATES WELL TO A VORT MAX VIA THE 18Z NAM...WHICH TAKES THIS FEATURE INTO EXTREME SE KS/NE OK BY 06Z. THIS WILL RESULT IN THE HIGHEST POPS OVER SE KS THROUGH THE NEXT 6 HOURS. THEREFORE CONFIDENCE HAS DECREASED IN VERIFYING FLOOD WATCH FOR LOCATIONS ALONG AND WEST OF I-135. WILL TAKE A LOOK AT 00Z RAOB AND MODEL DATA BEFORE MAKING DECISION TO CANCEL. ALSO TWEAKED TEMPS AND DEW POINTS TO KEEP UP WITH TRENDS. JUST AS A HEADS UP...WERE HAVING TECHNICAL DIFFICULTIES WITH THE PROGRAM WE USE FOR OUR GRAPHICAL WEATHER STORIES...AND THEREFORE WE ARE UNABLE TO UPDATE THE GRAPHIC ON OUR WEB PAGE. LAWSON PREV DISCUSSION... /ISSUED 342 PM CDT WED APR 23 2008/ DISCUSSION... FORECAST TODAY INCLUDE HEAVY RAINFALL THIS EVENING/TONIGHT AND THEN SEVERE THREAT ON THU. TONIGHT: CURRENT CONVECTION CONTINUES TO MOVE ACROSS MOST OF THE FORECAST AREA AT THIS TIME...AS LEAD SHORTWAVE IN THE MID LAYERS MOVES ACROSS THE AREA. THIS SHORTWAVE AND LOTS OF LIFT THROUGH THE LAYER HAS LEAD TO NUMEROUS SHRA/TSRA WITH A FEW MARGINAL SEVERE STORMS. SHORT TERM MODELS SUGGEST THAT CONVECTION WILL CONTINUE INTO THE EVENING HOURS AS LEAD SHORTWAVE MOVES TO THE NORTHEAST OF THE AREA...BUT ANOTHER IMPULSE IN THE TX PANHANDLE LIFTS NORTHEAST INTO CEN OK AND EVENTUALLY ACROSS SOUTHEAST KS OVERNIGHT. WITH HEAVY RAINFALL ALREADY ACROSS THE AREA AND FLASH FLOOD GUIDANCE AROUND 2 INCHES...BELIEVE THAT A FLOOD WATCH IS WARRANTED FOR THE WHOLE FORECAST AREA FOR THE OVERNIGHT HOURS. COULD SEE THE CONVECTION POSSIBLY SHIFTING A LITTLE FURTHER SOUTH AS THE OVERNIGHT PROGRESSES....SO HEAVIEST RAINFALL COULD BE EAST OF THE TURNPIKE FOR THE EARLY MORNING HOURS THU. THU: A RATHER INTERESTING SEVERE SETUP LOOKS TO BE DEVELOPING FOR LATE THU AFTERNOON INTO THU EVENING FOR AREAS WEST OF INTERSTATE 135. AIRMASS INITIALLY LOOKS CAPPED FOR A GOOD PORTION OF THE AREA UNTIL THE LATE AFTERNOON AS WARM ALOFT KEEPS CONVECTION IN CHECK...SO WILL TRIM BACK POPS FOR THE MORNING HOURS ACROSS SOUTH CENTRAL KS. BUT AFTERNOON HEATING WILL HELP DESTABILIZE THIS AREA AHEAD A DRY LINE EXPECTED TO DEVELOP JUST TO THE WEST OF THE FORECAST AREA. DEEP LAYER SHEAR OF 40-50 KTS AND FORECAST SBCAPES OF 3000-4000 J/KG SUGGEST A SEVERE THREAT WITH ANY STORM THAT CAN GET GOING LATE IN THE AFTERNOON INTO THE EVENING. DIRECTIONAL SHEAR AND FORECASTED HODOGRAPHS ALSO SUGGEST THAT SOME SUPERCELLS COULD ALSO DEVELOP. WILL ALSO HAVE TO KEEP AN EYE ON TORNADIC POTENTIAL AS WELL AS SOME PARAMETERS COMING TOGETHER FOR A SMALL TORNADO THREAT. FRI-SAT: MAIN SHORTWAVE LOOKS TO LIFT NORTHEAST ACROSS THE AREA EARLY ON FRI...WITH MAIN SURFACE TROUGH MAKING ITS WAY INTO SOUTHEASTERN KS BEFORE THE AFTERNOON HOURS. WILL HAVE TO KEEP AN EYE ON FRONTAL POSITION FOR FRI AFTERNOON...AS LOTS OF INSTABILITY WILL STILL BE AROUND JUST AHEAD OF THE BOUNDARY FOR MORE THUNDERSTORM DEVELOPMENT...BUT LOOKS LIKE SEVERE THREAT WILL MOVE EAST OF THE AREA BY THE AFTERNOON. THE REST OF THE AREA WILL SEE A RETURN TO SUNNY SKIES FOR FRI AFTERNOON INTO SAT...AS SURFACE RIDGE BUILDS INTO THE AREA FROM THE NORTH. SAT NIGHT-SUN: MODELS SEEM TO BE COMING TOGETHER ON HOW THE LAST PORTION OF SAT INTO EARLY SUN WILL EVOLVE. ECMWF IS COMING AROUND TO GFS SOLUTION OF A PIECE OF ENERGY DROPPING SOUTHEAST OUT OF THE NORTHERN ROCKIES INTO THE REGION FOR SAT NIGHT. THIS WILL PUSH A FRONTAL BOUNDARY SOUTHEAST ACROSS THE REGION FOR SAT NIGHT. FRONTOGENESIS ALONG THIS BOUNDARY INCREASES AS IT MOVES SOUTHEAST ACROSS THE REGION. SO WILL INCREASE POPS TO A SOLID CHANCE ACROSS SOUTHERN KS JUST AHEAD OF THIS BOUNDARY. PROGRESSIVE NATURE LOOKS TO MOVE THIS SYSTEM QUICKLY TO THE SOUTH AND EAST OF THE AREA EARLY ON SUNDAY...SO PLAN ON ENDING POPS ACROSS THE AREA DURING THE AFTERNOON HOURS. REST OF THE EXTENDED: THE SUN-TUE TIME FRAME LOOKS DRY ACROSS THE REGION AS NW UPPER FLOW REMAINS IN CONTROL WITH UPPER RIDGE ACROSS THE ROCKIES. WITH THIS NW FLOW...WILL SEE TEMPS A LITTLE BELOW NORMAL. WILL ALSO GO WITH LOW POPS FOR WED AS FLOW STARTS TO FLATTEN OUT. KETCHAM AVIATION... 18Z TAFS: BIGGEST CONCERNS FOR THIS SET OF TAFS IS ONGOING AND FORECAST THUNDERSTORM ACTIVITY. TIMING OF STORMS BRINGS ACTIVITY INTO HUT AND ICT AROUND 19Z. THIS ACTIVITY SHOULD ALSO TEMPORARILY REDUCE CIGS AND VISIBILITIES. MENTIONED VICINITY THUNDER FOR SLN AND RSL AS CONFIDENCE IS NOT AS HIGH FOR THOSE SITES. ALSO TIMED ACTIVITY TO AROUND 23Z FOR CNU. ATMOSPHERE IS EXPECTED TO RECHARGE LATE THURSDAY MORNING SO ADDED SCATTERED CB DECK TO HUT/ICT. CDB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 80 55 70 / 60 40 40 20 HUTCHINSON 58 78 52 69 / 50 40 40 20 NEWTON 58 79 55 68 / 60 40 40 20 ELDORADO 60 80 56 69 / 70 40 40 20 WINFIELD-KWLD 61 82 57 71 / 80 40 40 20 RUSSELL 57 79 47 66 / 50 50 50 10 GREAT BEND 57 82 49 68 / 50 40 40 10 SALINA 58 79 51 67 / 50 50 50 10 MCPHERSON 58 78 53 68 / 50 50 50 20 COFFEYVILLE 61 82 60 73 / 90 40 30 30 CHANUTE 60 81 60 71 / 90 40 30 30 IOLA 59 81 60 70 / 80 40 30 30 PARSONS-KPPF 60 81 60 71 / 90 40 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR KSZ049>053-067>072-082- 083-091>096-098>100. &&
Hazardous weather outlook, Apr 23, 11:51 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1151 PM CDT WED APR 23 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-250500- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1151 PM CDT WED APR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL REMAIN MOST NUMEROUS OVERNIGHT FOR AREAS ALONG AND EAST OF THE KANSAS TURNPIKE. A FEW STRONG STORMS WILL BE POSSIBLE...WITH HAIL TO NICKEL SIZE AND WINDS TO 50 MPH. A FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS SOUTH CENTRAL AND SOUTHEAST KANSAS. LOWLAND AND RIVER FLOODING WILL CONTINUE OR DEVELOP ACROSS MARION AND CHASE COUNTIES ALONG THE COTTONWOOD RIVER DURING THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT. THE SEVERE WEATHER THREAT WILL BE HIGHLY CONTINGENT ON WHETHER THUNDERSTORMS CAN DEVELOP AS THE CAPPED ATMOSPHERE WEAKENS IN THE LATE AFTERNOON. ANY THUNDERSTORM THAT CAN DEVELOP WILL RAPIDLY BECOME SEVERE WITH LARGE HAIL UP TO GOLFBALL SIZE AND DAMAGING WINDS TO 60 MPH. UPPER LEVEL WIND PATTERNS ALSO SUGGEST THAT A FEW TORNADOES ARE ALSO POSSIBLE. THE PRIMARY AREA OF CONCERN WILL INITIALLY BE WEST OF INTERSTATE 135...BUT THE THREAT WILL SPREAD ACROSS THE ENTIRE AREA DURING THE EVENING HOURS. ISOLATED THUNDERSTORMS COULD LINGER ACROSS MAINLY SOUTHEAST KANSAS ON FRIDAY...WITH A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA AGAIN ON SUNDAY. AT THIS TIME THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL PROBABLY BE NEEDED LATE THURSDAY AFTERNOON INTO THURSDAY EVENING ACROSS THE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Special weather statement, Apr 23, 6:15 PM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 615 PM CDT WED APR 23 2008 KSZ072-232345- ALLEN- 615 PM CDT WED APR 23 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ALLEN COUNTY... AT 614 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LA HARPE...OR 7 MILES SOUTHEAST OF IOLA... AND MOVING NORTHEAST AT 23 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Apr 23, 6:19 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HEAVY RAIN HILLSBORO 38.35N 97.20W
04/23/2008 M5.36 INCH MARION KS TRAINED SPOTTER
FLOODING ACROSS THE AREA.
&&
KEDSpecial weather statement, Apr 23, 6:32 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 632 PM CDT WED APR 23 2008 KSZ095-096-240000- NEOSHO-WILSON- 632 PM CDT WED APR 23 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NEOSHO AND WILSON COUNTIES... AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF THAYER...OR 13 MILES WEST OF PARSONS...AND MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:42 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 14 hr |
| Apr 23, 7:52 PM CDT | River Flood Warning | ICT | Marion | 7 hr |
| Apr 23, 7:52 PM CDT | River Flood Warning | ICT | Chase | 14 hr |
| Apr 24, 1:33 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Neosho | 6 hr |
| Apr 24, 9:16 AM CDT | River Flood Warning | ICT | Chase, Lyon | 6 hr |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.